Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 8, Issue 3


Published
on

December 1, 2019


Pages

17-19


DOI

Article

Schrodinger's Equation and the Infinite Potential Well Problem in Curved Spacetime

Check for updates


Authors

Majdi Amr* Affiliation:
Amman 11953, Jordan


Abstract

In this work, I will simply derive a general curved spacetime version of the ordinary quantum mechanical Schrodinger's equation and consider the eigenfunction/eigenvalue problem of the familiar one dimensional infinite potential well problem in a curved background.


Keywords

Schrodinger's equation, Curved spacetime, Infinite potential well


Citation

Amr, M. (2019). Schrodinger's equation and the infinite potential well problem in curved spacetime. Quantum Physics Letters, 8(3), 17–19. https://doi.org/10.18576/qpl/080301

Published by: Engineering Journals

Engineering Journals Logo